# SDR AWXA200200781

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 59,908 hours, 49,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJC - MAJOR REPAIR - DURING ROUTINE INSPECTION RAMPER FOUND A 4.25 INCH CRACK 8 FT AFT OF THE AFT CARGO DOOR, APPROXIMATELY 20 INCHES UP FROM RT SIDE OF CENTER BELLY, BS 940, STR 18 RT.  MAINTENANCE CUT OUT DAMAGED AREA OF SKIN AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST.  FABRICATED A FILLER AND SPLICE PLATE AND INSTALLED REPAIR PARTS IAW B737-200 SRM 53-30-3, FIG 16.
